MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN REV ASSEM FEM SHIM SZ 8; FEMORAL TRIALS

DEPUY IRELAND - 9616671 ATUN REV ASSEM FEM SHIM SZ 8; FEMORAL TRIALS
Model Number 2546-00-488
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the size 6 ps rp articulating surface and 6mm shim cracked while removing from trialing components.They did not break into pieces, but were visibly cracked.The size 4 femoral shim and size 8 femoral shim were not used in the case but upon examining after the case, small surface chips were noticed that could cause scratching of the implants.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre) was not possible because the required lot code was not provided.

Brand Name
ATUN REV ASSEM FEM SHIM SZ 8
Common Device Name
FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12526941
Report Number1818910-2021-21044
Device Sequence Number5169151
Product Code HWT
UDI-Device Identifier10603295490418
UDI-Public10603295490418
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2546-00-488
Device Catalogue Number254600488
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/08/2021
Supplement Date Received by Manufacturer10/28/2021
Initial Report FDA Received Date09/24/2021
Supplement Report FDA Received Date10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR